# SDR COEA0728821

- Difficulty date: August 22, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: S5721210920103
- Condition: Corroded
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK, LEVEL 2 CORROSION, CORROSION ON RT WING SPOILER OUTBOARD HINGE FITTING.  REMOVED AND REPLACED FITTING.  (M)
